Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Radomskii, Artyom Olegovich

Total publications: 11 (11)
in MathSciNet: 10 (10)
in zbMATH: 3 (3)
in Web of Science: 10 (10)
in Scopus: 10 (10)
Cited articles: 9
Citations in Math-Net.Ru: 24
Citations in Web of Science: 20
Citations in Scopus: 14
Presentations: 14

Number of views:
This page:3759
Abstract pages:3585
Full texts:891
References:393
Radomskii, Artyom Olegovich
Researcher
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person63192
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:radomskii.artyom-o
https://mathscinet.ams.org/mathscinet/MRAuthorID/949616
http://orcid.org/0000-0002-2675-2134
http://www.researcherid.com/rid/Q-4513-2016
https://www.scopus.com/authid/detail.url?authorId=37116185600
https://arxiv.org/a/radomskii_a_1

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2021
1. Artyom O. Radomskii, “Consecutive Primes in Short Intervals”, Proc. Steklov Inst. Math., 314 (2021), 144–202  mathnet  crossref  crossref

   2020
2. A. O. Radomskii, “Some trigonometric polynomials with extremely small uniform norm and their applications”, Izv. Math., 84:2 (2020), 361–391  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2018
3. A. O. Radomskii, “On approximation characteristics of some classes of functions of small smoothness”, Siberian Math. J., 59:3 (2018), 486–493  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
4. A. O. Radomskii, “Some properties of the space of quasi-continuous functions”, Russian Math. Surveys, 73:6 (2018), 1119–1121  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus (cited: 1)

   2017
5. A. O. Radomskii, “On a Sidon-type Inequality for Discrete Orthonormal Systems”, Math. Notes, 101:4 (2017), 693–698  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 1)

   2018
6. A. O. Radomskii, “On the Sidon inequality for trigonometric polynomials”, St. Petersburg Math. J., 29:4 (2018), 643–656  mathnet  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 2)

   2016
7. A. O. Radomskii, “On nonequivalence of the $\mathrm{C}$- and $\mathrm{QC}$-norms in the space of trigonometric polynomials”, Sb. Math., 207:12 (2016), 1729–1742  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 3)

   2015
8. A. O. Radomskii, “QC-norm of trigonometric polynomials of special form”, Moscow University Math. Bull., 70:2 (2015), 84–87  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus (cited: 1)
9. P. G. Grigor'ev, A. O. Radomskii, “Some Trigonometric Polynomials with Extremally Small Uniform Norm”, Math. Notes, 98:2 (2015), 230–236  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 2)

   2013
10. A. O. Radomskii, “On the Possibility of Strengthening Sidon-Type Inequalities”, Math. Notes, 94:5 (2013), 829–833  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus (cited: 2)

   2011
11. A. O. Radomskii, “On an Inequality of Sidon Type for Trigonometric Polynomials”, Math. Notes, 89:4 (2011), 555–561  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib  elib  scopus (cited: 2)

Presentations in Math-Net.Ru
1. Последовательные простые числа на коротких интервалах и смежные вопросы
A. O. Radomskii

August 13, 2021 15:30
2. On Romanoff's theorem
A. O. Radomskii
Contemporary Problems in Number Theory
June 17, 2021 12:45   
3. Consecutive primes in short intervals and sums related to Euler's totient function
A. Radomskii
SIMC Welcomes Postdocs-2020
April 22, 2021 13:00   
4. Арифметические свойства множеств и суммы, связанные с функцией Эйлера
A. O. Radomskii
ZOOM
May 7, 2020 12:45
5. Arithmetic properties of sets and sums associated with the Euler function
A. O. Radomskii
Contemporary Problems in Number Theory
May 7, 2020 12:45
6. Суммы, связанные с функцией Эйлера, и их приложения
A. O. Radomskii
Contemporary Problems in Number Theory
February 27, 2020 12:45
7. Some trigonometric polynomials with extremely small uniform norm and their applications
A. O. Radomskii
Steklov Mathematical Institute Seminar
March 21, 2019 16:00   
8. О некоторых тригонометрических полиномах с экстремально малой равномерной нормой
A. O. Radomskii
Seminar on Approximation Theory
May 10, 2018 10:30
9. Обобщенные неравенства Сидона и некоторые свойства пространства квазинепрерывных функций
A. O. Radomskii
Seminar on Theory of Functions of Real Variables
April 28, 2017 18:30
10. О неэквивалентности C- и QC-норм в пространстве тригонометрических полиномов
A. O. Radomskii
Seminar on Approximation Theory
October 20, 2016 10:30
11. О неравенстве Сидона для тригонометрических полиномов
A. O. Radomskiy
Seminar on Approximation Theory
September 22, 2016 10:30
12. О неравенстве Сидона для дискретных ортонормированных систем
A. O. Radomskiy
Seminar on Approximation Theory
April 28, 2016 10:30
13. Об аппроксимационных характеристиках некоторых классов функций малой гладкости
A. O. Radomskiy
Seminar on Theory of Functions of Real Variables
April 8, 2016 18:30
14. О QC-норме тригонометрических полиномов специального вида
A. O. Radomskii
Seminar on Approximation Theory
December 11, 2014 10:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021